# SDR R61A2021012700115

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE, MID SHEAR PANEL AT FR 87, BL 0.  CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE AT FR 87, BL 0 REPLACED WITH NEW MID SHEAR PANEL, IAW SRM 51-42-01.  A/C REMAINS IN CHECK.
